# SDR TWAA0008710

- Difficulty date: May 23, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK ON NUMBER 2 PYLON, TOP FWD CLIP ANGLE WAS CRACKED OFF ON INTERCOSTAL 3.5 INCHES FROM FUSELAGE AFT BOTTOM AREA.  REMOVED BRACKET PER MO 72J95 AND PER REWORK DRAWING 5917717.
